Alert archive / Florida / Small Craft Advisories in 2018

Small Craft Advisory 16, NWS Miami, FL

April 14, 2018

NWS Miami, FL issued this small craft advisory at Apr 14, 2018, 4:09 PM EDT. It took effect at Apr 15, 2018, 4:00 AM EDT. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2018, 4:09 PM EDT (20:09 UTC)
In effect from
Apr 15, 2018, 4:00 AM EDT
Expired
Apr 16, 2018, 11:00 PM EDT
In force
43 hr
Issued by
NWS Miami, FL

The text

As transmitted.

740 
WHUS72 KMFL 142009
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
409 PM EDT Sat Apr 14 2018

AMZ650-651-670-671-152100-
/O.NEW.KMFL.SC.Y.0016.180415T0800Z-180416T2100Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
409 PM EDT Sat Apr 14 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 5 PM EDT
MONDAY...

The National Weather Service in Miami has issued a Small Craft
Advisory, which is in effect from 4 AM Sunday to 5 PM EDT Monday.

* Winds and Seas...South-southeast winds 20 to 25 kt with gusts up
  to 30 kt becoming northwest around 20 kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ656-657-676-152100-
/O.NEW.KMFL.SC.Y.0016.180415T1400Z-180416T2100Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
409 PM EDT Sat Apr 14 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 5 PM EDT
MONDAY...

The National Weather Service in Miami has issued a Small Craft
Advisory, which is in effect from 10 AM Sunday to 5 PM EDT
Monday.

* Winds and Seas...South winds 20 to 25 kt with gusts up to 30 kt
  becoming northwest around 20 kt. Seas building to 4 to 8 feet
  late Sunday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
7 follow-up statements
823 
WHUS72 KMFL 150815
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
415 AM EDT Sun Apr 15 2018

AMZ650-651-670-671-151615-
/O.CON.KMFL.SC.Y.0016.000000T0000Z-180416T2100Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
415 AM EDT Sun Apr 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY...

* Winds and Seas...South winds 20 to 25 kt with gusts up to 40 
  kt. Seas 5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ656-657-676-151615-
/O.CON.KMFL.SC.Y.0016.180415T1400Z-180416T2100Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
415 AM EDT Sun Apr 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 5 PM EDT MONDAY...

* Winds and Seas...West winds 15 to 20 kt with gusts up to 30 
  kt. Seas 5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
592 
WHUS72 KMFL 151236
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
836 AM EDT Sun Apr 15 2018

AMZ650-651-670-671-160000-
/O.CON.KMFL.SC.Y.0016.000000T0000Z-180416T2100Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
836 AM EDT Sun Apr 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY...

* Winds and Seas...Southwest winds 15 to 25 kt with gusts up to 
  35 kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ656-657-676-160000-
/O.CON.KMFL.SC.Y.0016.180415T1400Z-180416T2100Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
836 AM EDT Sun Apr 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY...

* Winds and Seas...West winds 10 to 20 kt with gusts up to 25 
  kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
793 
WHUS72 KMFL 151929
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
329 PM EDT Sun Apr 15 2018

AMZ610-630-160600-
/O.EXB.KMFL.SC.Y.0016.000000T0000Z-180416T0600Z/
Lake Okeechobee-Biscayne Bay-
329 PM EDT Sun Apr 15 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT MONDAY...

The National Weather Service in Miami has issued a Small Craft
Advisory, which is in effect until 2 AM EDT Monday.

* Winds and Seas...Southwest winds 20 to 25 kt with gusts up to 
  30 kt. Seas 1 foot or less.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ650-651-670-671-GMZ656-657-676-160600-
/O.CON.KMFL.SC.Y.0016.000000T0000Z-180416T2100Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
329 PM EDT Sun Apr 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY...

* Winds and Seas...West winds 15 to 25 kt with gusts up to 30 
  kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
515 
WHUS72 KMFL 160737
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
337 AM EDT Mon Apr 16 2018

GMZ656-657-676-162100-
/O.EXT.KMFL.SC.Y.0016.000000T0000Z-180417T0300Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
337 AM EDT Mon Apr 16 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* Winds and Seas...Northwest winds 20 to 25 kt diminishing to 15
  to 20 kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave 
conditions to small craft. Inexperienced mariners, especially 
those operating smaller vessels should avoid navigating in these 
conditions.

&&

$$

AMZ650-651-670-671-162100-
/O.CON.KMFL.SC.Y.0016.000000T0000Z-180416T2100Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
337 AM EDT Mon Apr 16 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* Winds and Seas...Northwest winds 20 to 25 kt diminishing to 15
  to 20 kt. Seas 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave 
conditions to small craft. Inexperienced mariners, especially 
those operating smaller vessels should avoid navigating in these 
conditions.

&&

$$

http://www.weather.gov/miami
372 
WHUS72 KMFL 161153
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
753 AM EDT Mon Apr 16 2018

GMZ656-657-676-162000-
/O.CON.KMFL.SC.Y.0016.000000T0000Z-180417T0300Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
753 AM EDT Mon Apr 16 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* Winds and Seas...Northwest winds 15 to 20 kt with gusts up to 
  25 kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

AMZ650-651-670-671-162000-
/O.CON.KMFL.SC.Y.0016.000000T0000Z-180416T2100Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
753 AM EDT Mon Apr 16 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* Winds and Seas...Northwest winds 10 to 20 kt with gusts up to 
  25 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

http://www.weather.gov/miami
070 
WHUS72 KMFL 162037
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
437 PM EDT Mon Apr 16 2018


AMZ650-651-670-671-162145-
/O.CAN.KMFL.SC.Y.0016.000000T0000Z-180416T2100Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
437 PM EDT Mon Apr 16 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Miami has cancelled the Small
Craft Advisory.


$$

GMZ656-657-676-170300-
/O.CON.KMFL.SC.Y.0016.000000T0000Z-180417T0300Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
437 PM EDT Mon Apr 16 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* Winds and Seas...Northwest winds 10 to 20 kt with gusts up to 
  25 kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

http://www.weather.gov/miami
762 
WHUS72 KMFL 170250
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
1050 PM EDT Mon Apr 16 2018

GMZ656-657-676-170400-
/O.EXP.KMFL.SC.Y.0016.000000T0000Z-180417T0300Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1050 PM EDT Mon Apr 16 2018

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING...

Small craft should continue to exercise caution with 4 to 6 foot
seas in the Gulf of Mexico tonight.

$$

http://www.weather.gov/miami

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 14, 4:05 PM EDT, 4 minutes earlier.

Area forecast discussion, Apr 14, 4:05 PM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Miami FL
405 PM EDT Sat Apr 14 2018

.DISCUSSION...

THIS AFTERNOON AND TONIGHT: Relatively dry and somewhat
suppressed atmosphere still in place across South Florida this
afternoon under moderate southeasterly flow. Both seabreezes have
pushed inland, with the Atlantic breeze the more dominant as it
has pushed west of the lake. Cu field remains unimpressive as it's
having trouble getting past the inversion around 6kft. Can't rule
out a few light showers this evening with the seabreeze collision
west of the lake, but chances are so low as to keep mention out of
the forecast.

Models have trended drier for tonight, being a little slower to veer
the flow and keeping a drier airmass in place through most of the
overnight hours. Expect to see an increase in showers towards
daybreak as flow increases from the south and deeper moisture moves
in.

SUNDAY: The strong mid-upper level trough driving the cold front and
ongoing severe weather across the north Central Gulf coast is
expected to take on a negative tilt as it moves into the eastern
third of the US on Sunday.  Models are still consistent in moving a
stronger shortwave through the base of the larger trough across the
NE Gulf and North Florida through the day on Sunday, which will help
drive the strengthening deep-layer wind field.

The strong and gusty southerly flow (potentially approaching wind
advisory criteria), will drive another warm and humid day, with
temperatures reaching back into the upper 80s and low 90s ahead of
any convection.

Given the instability expected to be in place, the low level jet,
and modest shear, conditions remain favorable for strong to severe
thunderstorm development. This threat may occur in two phases: with
the potential for isolated activity to develop during the afternoon
hours along the east coast with a diffuse seabreeze, then with the
front itself as a strong squall line is expected to continue through
the Gulf and into South Florida between 6pm and 2am.

Any more discrete/isolated activity ahead of the front will carry a
greater risk for rotating storms and isolated tornadoes, with the
threat likely to translate to more damaging winds as the front and
squall move through. SPC has now placed all of South Florida under a
slight risk for severe weather.

NEXT WEEK: Frontal boundary is expected to be through the region by
daybreak on Monday, with a dry and stable air mass in place for at
least the first half of the week. Relatively "cool" highs in the
upper 70s and low 80s are expected Monday and Tuesday, with
overnight lows in the 50s and low 60s. Temperatures warm back into
the 80s mid to late week as the surface high slides to our east and
flow veers easterly. Moisture creeps back Thursday and Friday as
weak front approaches the region, but at this point moisture appears
insufficient for any notable shower chances.

&&

.MARINE...Southeast winds around 15 knots continue into the evening
hours across the South Florida waters. The exception will be near
the immediate Gulf coast this afternoon where winds will be south-
southwest with the Gulf breeze.

Winds increase to 15-20kts late tonight as the gradient tightens in
advance of a strong cold front. Expect advisory conditions over the
open Gulf and Atlantic waters during the day on Sunday, with the
direction veering from south-southeast to southwest by the evening
as the front nears. Strong thunderstorms may be a threat over the
waters both ahead of, and along, the front Sunday afternoon through
Sunday night bringing locally higher winds and waves.

Winds veer northwest Monday morning behind the front with periods of
15-20kts through Tuesday morning. Seas in the Atlantic are expected
to peak at 3-5ft, with the offshore Gulf peaking at 5-7ft Monday
afternoon. Winds and seas will subside into midweek as winds veer
easterly.

&&

.AVIATION...VFR through the most of the period with breezy southeast
winds continuing through the evening hours. Winds decoupled tonight
to around 10 knots before increasing ahead of the front Sunday.
Expect conditions to deteriorate with gusty winds after 13Z. A few
showers could be possible in the morning hours, but confidence is
low at this time to include in the tafs. Around mid day, the weather
will quickly deteriorate as the front moves closer to the area
increasing the chance of strong thunderstorms during the PM.

&&

.BEACH FORECAST...High Risk of Rip Currents has been extended for
the east coast through Sunday. Thereafter, the risk on the Atlantic
coast should subside as wind turns from southeast to northwest.
These northwest winds, in contrast, will elevate the rip current
risk for Gulf beaches as early as late Sunday and continuing into
Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  76  91  64  81 /  10  60  80  10
Fort Lauderdale  77  88  68  82 /  10  50  80  10
Miami            76  90  67  82 /  10  50  80  10
Naples           73  82  65  77 /  10  70  80   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Sunday evening for FLZ168-172-173.

AM...Small Craft Advisory from 4 AM Sunday to 5 PM EDT Monday for
     AMZ650-651-670-671.

GM...Small Craft Advisory from 10 AM Sunday to 5 PM EDT Monday for
     GMZ656-657-676.

&&

DISCUSSION...88/ALM
MARINE...88/ALM
AVIATION...67/MT
BEACH FORECAST...88/ALM
Hazardous weather outlook, Apr 14, 4:16 AM EDT, 11 hours 53 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
416 AM EDT Sat Apr 14 2018

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
150200-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
416 AM EDT Sat Apr 14 2018

...MARGINAL RISK OF SEVERE THUNDERSTORMS SUNDAY AFTERNOON AND EVENING...
...HIGH RISK OF RIP CURRENTS EAST COAST BEACHES THROUGH THE WEEKEND...
...INCREASING RISK OF RIP CURRENTS GULF COAST BEACHES ON SUNDAY...

This is the hazardous outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: There is a high risk of rip currents along the
east coast beaches. Swimming is not recommended. Heed the advise
of the beach patrol.

Fire Weather: Enhanced fire weather conditions are expected this
afternoon across interior portions of Glades, Hendry and Collier
counties due to low relative humidity values.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

There is a marginal risk of severe thunderstorms Sunday afternoon and
evening across South Florida. Thunderstorms are likely and some
may be strong to severe, with frequent cloud to ground lightning
and damaging winds the primary threats. Hail and isolated
tornadoes are also possible.

Gusty southerly winds ahead of a cold front Sunday and Sunday night
will be hazardous to boaters. Behind the cold front gusty northerly
winds will result in hazardous marine conditions continuing across
the South Florida waters through Monday before conditions begin to
improve by late Monday into Tuesday with fair conditions remaining
for much of the reminder of the week.

A moderate to high risk of rip currents is expected to continue
on the Atlantic beaches through the weekend and begin to subside on
Monday. It is forecast to remain low to moderate for much of the
upcoming week. The rip currents risk is forecast to increase for the
Gulf coast beaches on Sunday becoming high by late in the day and
remaining high through late Monday. It is then forecast to subside
and remain low for the rest of the week.

Low relative humidities on Tuesday will result in enhanced fire
weather conditions once again. Humidities are forecast to bounce back
for the reminder of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed on Sunday.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

PS

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 8:01 PM EDTRip Current StatementMFLBroward, Miami-Dade, Palm Beach48 hr

Nearby

Small Craft Advisories in Florida, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.